State estimation-based robust control design for periodic piecewise systems with time-varying delays

被引:4
作者
Sakthivel, R. [1 ]
Satheesh, T. [1 ]
Harshavarthini, S. [2 ]
Almakhles, Dhafer J. [3 ]
机构
[1] Bharathiar Univ, Dept Appl Math, Coimbatore 641046, Tamil Nadu, India
[2] Vellore Inst Technol Univ, Sch Adv Sci, Dept Math, Chennai, Tamil Nadu, India
[3] Prince Sultan Univ, Dept Commun & Networks Engn, Riyadh, Saudi Arabia
关键词
Periodic piecewise systems; state and input delay; finite-time stability; observer-based approach; H-INFINITY CONTROL; GUARANTEED COST CONTROL; MARKOVIAN JUMP SYSTEMS; LINEAR-SYSTEMS; DISSIPATIVE CONTROL; STABILITY ANALYSIS; RELIABLE CONTROL; STABILIZATION;
D O I
10.1080/00207721.2022.2123264
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
In this article, the issue of finite-time boundedness is investigated for a class of uncertain periodic piecewise systems subject to time-varying input/state delays and external disturbances. The main aim of this article is to design an H-infinity observer-based control protocol for guaranteeing the resulting closed-loop system to be finite-time bounded. The state dynamics of the system are not always directly measurable, so that a system states are reconstructed by constructing a periodic piecewise observer system to get the required result. Subsequently, the Lyapunov-Krasovskii functional by the decomposition of periodic positive-definite matrices is built and in conjunction with convex optimisation technique and extended Wirtinger's integral inequality, the sufficient conditions are derived to assure the finite-time boundedness of the closed-loop system. In particular, the corresponding periodic piecewise time-varying controller and observer gain matrices can be obtained as solutions to a set of derived sufficient linear matrix inequality-based conditions. Finally, the efficacy of the proposed control design is examined by utilizing two numerical examples with simulation results including a vibration system model.
引用
收藏
页码:405 / 422
页数:18
相关论文
共 50 条
[31]   Energy-to-Peak Output Tracking Control of Actuator Saturated Periodic Piecewise Time-Varying Systems With Nonlinear Perturbations [J].
Xie, Xiaochen ;
Lam, James ;
Fan, Chenchen ;
Wang, Xiaomei ;
Kwok, Ka-Wai .
IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS, 2022, 52 (04) :2578-2590
[32]   Adaptive robust control of uncertain dynamical systems with multiple time-varying delays [J].
Wu, H. .
IET CONTROL THEORY AND APPLICATIONS, 2010, 4 (09) :1775-1784
[33]   Robust reliable H∞ control for uncertain stochastic systems with time-varying delays [J].
Zhang, P ;
Fu, YM ;
Duan, GR .
2005 International Conference on Control and Automation (ICCA), Vols 1 and 2, 2005, :181-184
[34]   Adaptive robust control for a class of uncertain stochastic systems with time-varying delays [J].
Wang, Yuchao ;
Wu, Hansheng ;
Huang, Peng ;
Kang, Zhiliang .
IEEJ TRANSACTIONS ON ELECTRICAL AND ELECTRONIC ENGINEERING, 2018, 13 (10) :1461-1467
[35]   A robust H2/H∞ control approach to uncertain systems with time-varying delays [J].
Mahmoud, M. S. ;
Ali, A. K. M. .
PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART I-JOURNAL OF SYSTEMS AND CONTROL ENGINEERING, 2009, 223 (I4) :507-520
[36]   Delay-dependent Robust and Non-fragile Guaranteed Cost Control for Uncertain Singular Systems with Time-varying State and Input Delays [J].
Kim, Jong-Hae .
INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS, 2009, 7 (03) :357-364
[37]   Reachable Set Estimation for Singular Discrete-Time Nonlinear Systems With Time-Varying Delays [J].
Vu, Le Huy .
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2025, 35 (03) :843-857
[38]   Dissipativity analysis and design for uncertain Markovian jump systems with time-varying delays [J].
Mahmoud, Magdi S. ;
Saif, Abdul-Wahid A. .
APPLIED MATHEMATICS AND COMPUTATION, 2013, 219 (18) :9681-9695
[39]   Hybrid control of switched LFT uncertain systems with time-varying input delays [J].
Yuan, Chengzhi ;
Gu, Yan ;
Zeng, Wei .
INTERNATIONAL JOURNAL OF CONTROL, 2022, 95 (12) :3437-3448
[40]   PIECEWISE OBSERVERS OF RECTANGULAR DISCRETE FUZZY DESCRIPTOR SYSTEMS WITH MULTIPLE TIME-VARYING DELAYS [J].
Fan, Hongbiao ;
Feng, Jun-E ;
Meng, Min .
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, 2016, 12 (04) :1535-1556